MathSciNet Relay Station
MathSciNet bibliographic data
MR2260161 46B20 (47H10)
Saejung, Satit On James and von Neumann-Jordan constants and sufficient conditions for the fixed point property. J. Math. Anal. Appl. 323 (2006), no. 2, 1018–1024.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement